Repelling periodic points and logarithmic equidistribution in non-archimedean dynamics

Tom 152 / 2012

Yûsuke Okuyama Acta Arithmetica 152 (2012), 267-277 MSC: Primary 37P50; Secondary 11S82. DOI: 10.4064/aa152-3-3

Autorzy

  • Yûsuke OkuyamaDivision of Mathematics
    Graduate School of Science and Technology
    Kyoto Institute of Technology
    Kyoto, 606-8585 Japan
    and
    UPMC Univ Paris 06
    UMR 7586
    Institut de Mathématiques de Jussieu
    4 place Jussieu
    F-75005 Paris, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek